# SDR SIMA2019040329008

- Difficulty date: March 29, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 21,642 hours, 15,420 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Module
- Part number: 530005
- Part serial: MAL0326
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEE ITEM 2 THIS LOG PAGE, STEERING INOP MSG FOR THE SECOND TIME WHILE TAXIING TO THE RUNWAY.-C/A-REMOVED AND REPLACED STEERING MANIFOLD OPC LK CK GOOD AMM 32-51-50
